# SDR UALA2012110706386

- Difficulty date: November 6, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,839 hours, 13,403 cycles
- Engine: Pwa PW4060
- System (JASC): 5240 · Service Doors
- Part: Mirror
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION MIRROR MSG FROM DOOR 1R.  COMPLY WITH REQUIREMENTS AS CONTAINED IN CF0542.  UPDATING THE CF ITEM NOT REQUIRED.  ACP WITH CF542 SLIDE ON PX PRESSURE IS GOOD.  REPLACED INSPECTION MIRROR.  REMOVED AND RE-INSTALLED DOOR LINER PER MM.
